# SDR C2XA03SH139

- Difficulty date: May 18, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- Aircraft time: 11,193 hours, 9,024 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525664003
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK A DENT WAS FOUND AT FRAME 67 STRINGER 15 RIGHT.  MAINTENANCE REMOVED DAMAGE AND PERFORMED A SPLICE REPAIR IAW EMB 145 SRM 53-00-04.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
